New to Adderall and have a weird headache

Home Welcome to the ADDitude Forums For Adults Treating Your ADHD New to Adderall and have a weird headache

Tagged: ,

Viewing 1 reply thread
  • Author
    Posts
    • #110221
      3DogNight
      Participant

      Hey,

      A couple weeks ago, I was put on Adderall XR 10mg and that didn’t work out as it screwed up my blood pressure and I felt really bad. So I stopped that one. Due to a family history of issues with extended release ADHD meds, we went with Adderall immediate release 10mg twice a day since that usually works in family (thanks genetics). Anyways, I started that this week and I can tell a difference and there’s no blood pressure problem with it. However, I do get a different type of headache like a weirdly warm, tight pressure in my forehead. The only thing that takes that feeling away is an ice pack. Like instantly. But if I take it off, it returns. It’s very weird. I get a lot of headaches and migraines, but I know how my different types feel. I thought maybe it was when it was fading from my system, but sometimes it’s there even with a new dose in my system. I thought it might also have something to do with slight dehydration or exhaustion since I don’t always sleep that great. The first day I had the headache by the end of work, second day not at all (slept really well), on the third day it came on in the early morning and didn’t go away until morning. Today I woke up after 10 hrs and I was fine until later in the afternoon. The headache hit but then I went for a quick bike ride. The ride relaxed me greatly and I didn’t feel stressed and the headache was gone. And it stayed away until a little while ago when I started thinking about things and felt stressed. Everything I see on Adderall headaches talk about a crash. I don’t think it’s a crash considering all the weird times it comes on. This particular headache feeling is one I’ve only ever experienced on this med. Does anyone know what might be going on?

    • #110293
      Penny Williams
      Keymaster

      Talk to your prescribing doctor about this. Could be related and could be a need to look at a different medication.

      Penny
      ADDitude Community Moderator, Parenting ADHD Trainer & Author, Mom to teen w/ ADHD, LDs, and autism

Viewing 1 reply thread

You must be logged in to reply to this topic.